# SDR DL72S001382

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- Aircraft time: 60,423 hours, 45,388 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Transformer
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL ILLUMINATION LIGHTS INOP ON WALKAROUND.  FOUND TRANSFORMER BUS NR 1 C/B BAD TRANSFORMER T50 HIGH COIL/LOW COIL SHORTED AND WIRING DAMAGED BETWEEN TRANSFORMER AND C/B C354.  REPLACED CIRCUT BREAKER, TRANSFORMER AND REPLACED WIRE 455-20.
